MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34505
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, femoral access, sheath placed to suprarenal ivc, filter loaded but not deployed originally.Once filter loaded into the sheath, as [the physician] was pulling down the sheath to infrarenal location, the sheath got ¿stuck¿ and patient complained of pain.Tried to reposition sheath but the sheath could not be pulled down further.Then the hook of filter was exposed and subsequently filter partially deployed, in suprarenal location.Then [the physician] got ij access and was able to retrieve the filter from suprarenal location.Some fibrinous material was seen around the hook of the filter.Then [the physician] exchanged for a new filter sheath, deployed a new filter in infrarenal location without difficulty.

Brand Name
COOK CELECT® PLATINUM NAVALIGN UNISET VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key16912443
Report Number3005580113-2023-00060
Device Sequence Number2189007
Product Code DTK
UDI-Device Identifier10827002345055
UDI-Public(01)10827002345055(17)230525(10)E3986132
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2023
Report Date (Section F) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2023
Device Model NumberG34505
Device Catalogue NumberIGTCFS-65-1-UNI-CELECT-PT
Device Lot NumberE3986132
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/24/2023
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer05/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2023
Date Device Manufactured05/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight87 KG
Date Report Sent to FDA05/11/2023